# SDR DALA2017101607559

- Difficulty date: October 13, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 66,577 hours, 28,633 cycles
- System (JASC): 3150 · Central Warning
- Part: Lamp
- Condition: Inoperative
- Location: Fire Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FUEL CONTROL SWITCH, FIRE LIGHT CAME OFF. LIGHT NO LONGER ILLUMINATES DURING TEST. REPLACED THE LAMP & INSTALLED THE LENS. LAMP OPERATES NORMALLY DURING TEST.
